Variational FK Spaces and Two-Norm Convergence.
Mathematische Zeitschrift, Tome 119 (1971), pp. 153-159
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171486,
author = {John J. Sember},
title = {Variational {FK} {Spaces} and {Two-Norm} {Convergence.}},
journal = {Mathematische Zeitschrift},
pages = {153--159},
year = {1971},
volume = {119},
zbl = {0207.11906},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171486/}
}
John J. Sember. Variational FK Spaces and Two-Norm Convergence.. Mathematische Zeitschrift, Tome 119 (1971), pp. 153-159. http://geodesic.mathdoc.fr/item/MZ_1971__119_171486/